# SDR UPS99230610

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: EXTBAC150510024
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON FLOORBEAM UPPER CHORD AT BSTA 328, WL 208, LBL 3, LBL 20, LBL 30 AND LBL 45 CORROSION WAS 100 PERCENT THROUGH CHORD FLANGES.  REMOVED AND REPLACED UPPER CHORD FROM RBL 34-LBL 65 PER SRM 53-10-8 FIG 9.
